# SDR SWIA2021081960393

- Difficulty date: July 1, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 37,643 hours, 27,477 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 349-364 S21r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21RH BETWEEN FS349.00 AND FS364.00 CORRODED.     (C-CHECK RO 8/18/2021)    REMOVED  AND INSTALLED NEW STR 21R/H  . BETWEEN FS 333 TO FS 379 REF CRJ 700 SRM  51-42-06-001-001-A01 AND DWG SH670-31350 REV  A LEAK CHECK GOOD. TASK CARD 51-900-1002-SKY COMPLIED WITH.
